# SDR ASAA2013083195908

- Difficulty date: August 31, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 5,194 hours, 1,529 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ALERT IN SCRATCH PAD.  ACFT GROUNDED.  COMPLIED WITH QRH FMC DISAGREE PROCEDURE, OPS NORMAL.
